Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 932420, 18 pages
Research Article

Optimized Steffensen-Type Methods with Eighth-Order Convergence and High Efficiency Index

Department of Applied Mathematics, School of Mathematical Sciences, Ferdowsi University of Mashhad, Mashhad, Iran

Received 21 March 2012; Revised 23 May 2012; Accepted 6 June 2012

Academic Editor: V. R. Khalilov

Copyright © 2012 F. Soleymani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • F. Soleymani, D.K.R. Babajee, S. Shateyi, and S.S. Motsa, “Construction of optimal derivative-free techniques without memory,” Journal of Applied Mathematics, vol. 2012, 2012. View at PublisherView at Google Scholar
  • F. Soleymani, S. Shateyi, and H. Salmani, “Computing Simple Roots by an Optimal Sixteenth-Order Class,” Journal of Applied Mathematics, 2012. View at PublisherView at Google Scholar
  • Fazlollah Soleymani, “Efficient optimal eighth-order derivative-free methods for nonlinear equations,” Japan Journal of Industrial and Applied Mathematics, 2013. View at PublisherView at Google Scholar
  • Farahnaz Soleimani, Fazlollah Soleymani, and Stanford Shateyi, “Some Iterative Methods Free from Derivatives and Their Basins of Attraction for Nonlinear Equations,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–10, 2013. View at PublisherView at Google Scholar
  • Anuradha Singh, and Jaiswal, “A class of optimal eighth-order Steffensen-type iterative methods for solving nonlinear equations and their basins of attraction,” Applied Mathematics and Information Sciences, vol. 10, no. 1, pp. 251–257, 2016. View at PublisherView at Google Scholar
  • I. Fried, “A Remarkable Chord Iterative Method for Roots of Uncertain Multiplicity,” Applied Mathematics, vol. 07, no. 11, pp. 1207–1214, 2016. View at PublisherView at Google Scholar